# SDR FDEA201303130559

- Difficulty date: March 13, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 58,107 hours, 13,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP ASSY, INBD LOWER SEGMENT LOWER SURFACE FOUND DENTED.  REPAIRED AS PER SRM 57-50-01 FIGURE 201   REPAIR 1 REVISION 52 AND E.A. 1-5750-166104.
